# SDR ASAA2016070517276

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,535 hours, 9,280 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8L3
- Condition: Failed
- Location: Wx Radar
- Part time: 11,913 hours, 3,475 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR WX+T BUTTON STICKS.  ACFT GROUNDED.  REMOVED AND REPLACED THE WEATHER RADAR CONTROL PANEL IAW AMM 34-43-891-000-801 & AMM 34-43-91-400-801. PERFORMED WEATHER RADAR CONTROL PANEL INSTALLATION TEST IAW AMM 34-43-91-400-801.  ALL TESTS PASSED.
